# SDR SWIA2025121700016

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 27,802 hours, 16,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO  SKIN, LOWER-FWD FUSELAGE, SKIN,FWD RT LATL,FWD FUSESLAT,  UPPER FOWARD FUSELAGE., JUNCTION UPPER FWD FUS ASSY.170-05355-401, MACHINED,FRAME BS610, FWD. FUS,.170-00820-413, PRESSURE BULKHEAD ASSY STRUCTURE. 170-00811-519, LOWER FORWARD FUSELAGE JUNCTION. 170-00809-513,  MAJOR REPAIR,  ALSO COMPLY WITH CARD ST 51-00-00-002-SKY-U.  RT FWD FUSELAGE DAMAGE NEAR RADOME. (FLIGHT 5678) OPEN.
